How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Hayat Your Own Question
Dr Hayat
Dr Hayat, Specialty Dr Internal and Critical Care Medicine
Category: Medical
Satisfied Customers: 1491
Experience:  Expert
113699036
Type Your Medical Question Here...
Dr Hayat is online now

Doctor has put me on Bisoprolol Fumarae Im 82 and getting

Customer Question

doctor has put me on Bisoprolol Fumarae Im 82 and getting lots of side effects
JA: How long have you been using Bisoprolol? Has it helped at all?
Customer: 2 days not helped yet
JA: Got it. Have you used anything besides Bisoprolol for this?
Customer: no
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: high blood presure
Submitted: 18 days ago.
Category: Medical
Expert:  Dr Hayat replied 18 days ago.
Hi. Dr Hayat here.  Welcome to JA
Expert:  Dr Hayat replied 18 days ago.

Any other illnesses or meds that you are using?

Expert:  Dr Hayat replied 18 days ago.

Hello

Expert:  Dr Hayat replied 18 days ago.
Best wishes.  Please feel free to contact me whenever possible.  Have a  nice day.